# SDR AALA20110613AFW01

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 72,815 hours, 11,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN AT 3 LOCATIONS BETWEEN STRINGERS 11 AND 8 AND RIGHT BUTTLINES 13 AND 32.  INSTALLED TWO EXTERNAL DOUBLERS PER EA B767-55-017172.
